Alert archive / Illinois / Flash Flood Warnings in 2023

Flash Flood Warning 3, NWS Lincoln, IL

May 7, 2023Champaign County, Piatt County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 7, 2023, 4:13 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 4 hr. 32 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2023, 4:13 AM CDT (09:13 UTC)
Expired
May 7, 2023, 8:15 AM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 4:20 AM CDTHEAVY RAIN 1.062 Ese Urbana, ILMESONET STATION 8474D 2 ESE URBANA.
May 7, 4:20 AM CDTHEAVY RAIN 1.062 Ese Urbana, ILMESONET STATION 8474D 2 ESE URBANA.
May 7, 6:00 AM CDTHEAVY RAIN 1.541 Nne Champaign, ILCOCORAHS STATION IL-CP-111 CHAMPAIGN 0.6 NNE.
May 7, 6:00 AM CDTHEAVY RAIN 1.541 Nne Champaign, ILCOCORAHS STATION IL-CP-111 CHAMPAIGN 0.6 NNE.
May 7, 6:00 AM CDTHEAVY RAIN 2.693 Se Mansfield, ILCOCORAHS STATION IL-PT-15 3 SE MANSFIELD.
May 7, 6:00 AM CDTHEAVY RAIN 2.693 Se Mansfield, ILCOCORAHS STATION IL-PT-15 3 SE MANSFIELD.
May 7, 6:45 AM CDTHEAVY RAIN 2.811 Ssw Lake Of The Woods, ILCOCORAHS STATION IL-CP-139 MAHOMET 1.6 E.
May 7, 6:45 AM CDTHEAVY RAIN 2.811 Ssw Lake Of The Woods, ILCOCORAHS STATION IL-CP-139 MAHOMET 1.6 E.
May 7, 7:00 AM CDTHEAVY RAIN 1.551 Sw Champaign, ILCOCORAHS STATION IL-CP-53 CHAMPAIGN 0.7 SW.
May 7, 7:00 AM CDTHEAVY RAIN 1.551 Sw Champaign, ILCOCORAHS STATION IL-CP-53 CHAMPAIGN 0.7 SW.
May 7, 7:00 AM CDTHEAVY RAIN 1.72 Se Urbana, ILCOCORAHS STATION IL-CP-135 URBANA 2.2 SE.
May 7, 7:00 AM CDTHEAVY RAIN 1.72 Se Urbana, ILCOCORAHS STATION IL-CP-135 URBANA 2.2 SE.
May 7, 7:00 AM CDTHEAVY RAIN 1.93 S Mansfield, ILCOCORAHS STATION IL-PT-16 3 S MANSFIELD.
May 7, 7:00 AM CDTHEAVY RAIN 1.93 S Mansfield, ILCOCORAHS STATION IL-PT-16 3 S MANSFIELD.
May 7, 7:00 AM CDTHEAVY RAIN 2.611 S Mahomet, ILCOCORAHS STATION IL-CP-92 MAHOMET 1.2 S.
May 7, 7:00 AM CDTHEAVY RAIN 2.611 S Mahomet, ILCOCORAHS STATION IL-CP-92 MAHOMET 1.2 S.
May 7, 7:00 AM CDTHEAVY RAIN 2.643 Wsw Mansfield, ILCOCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW.
May 7, 7:00 AM CDTHEAVY RAIN 2.643 Wsw Mansfield, ILCOCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW.
May 7, 7:00 AM CDTHEAVY RAIN 3.17Lake Of The Woods, ILCOCORAHS STATION IL-CP-130 MAHOMET 1.8 ENE.
May 7, 7:00 AM CDTHEAVY RAIN 3.17Lake Of The Woods, ILCOCORAHS STATION IL-CP-130 MAHOMET 1.8 ENE.
May 7, 7:00 AM CDTHEAVY RAIN 41 Nne Urbana, ILCOCORAHS STATION IL-CP-161 URBANA 1.2 NNE.
May 7, 7:00 AM CDTHEAVY RAIN 41 Nne Urbana, ILCOCORAHS STATION IL-CP-161 URBANA 1.2 NNE.
May 7, 7:15 AM CDTHEAVY RAIN 2.71 N Lake Of The Woods, ILCOCORAHS STATION IL-CP-136 MAHOMET 3.0 NE.
May 7, 7:15 AM CDTHEAVY RAIN 2.71 N Lake Of The Woods, ILCOCORAHS STATION IL-CP-136 MAHOMET 3.0 NE.
May 7, 7:15 AM CDTHEAVY RAIN 2.751 Wnw Lake Of The Woods, ILCOCORAHS STATION IL-CP-59 MAHOMET 1.7 NNE.
May 7, 7:15 AM CDTHEAVY RAIN 2.751 Wnw Lake Of The Woods, ILCOCORAHS STATION IL-CP-59 MAHOMET 1.7 NNE.
May 7, 8:00 AM CDTHEAVY RAIN 1.52 Sse Urbana, ILCOCORAHS STATION IL-CP-108 URBANA 2.3 SSE.
May 7, 8:00 AM CDTHEAVY RAIN 1.52 Sse Urbana, ILCOCORAHS STATION IL-CP-108 URBANA 2.3 SSE.
May 7, 8:00 AM CDTHEAVY RAIN 2.83 Ne Mansfield, ILCOCORAHS STATION IL-CP-140 MANSFIELD 3.2 NE.
May 7, 8:00 AM CDTHEAVY RAIN 2.83 Ne Mansfield, ILCOCORAHS STATION IL-CP-140 MANSFIELD 3.2 NE.
May 7, 8:15 AM CDTHEAVY RAIN 1.66Champaign, ILCOCORAHS STATION IL-CP-143 CHAMPAIGN 0.3 NNE.
May 7, 8:15 AM CDTHEAVY RAIN 1.66Champaign, ILCOCORAHS STATION IL-CP-143 CHAMPAIGN 0.3 NNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

890 
WGUS53 KILX 070913
FFWILX
ILC019-147-071315-
/O.NEW.KILX.FF.W.0003.230507T0913Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
413 AM CDT Sun May 7 2023

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Northern Piatt County in central Illinois...
  Central Champaign County in east central Illinois...

* Until 815 AM CDT.

* At 412 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2.5 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Champaign, Rantoul, Urbana, Savoy, Mahomet, St. Joseph, Fisher, 
  Thomasboro, Mansfield, Ogden, De Land, Bondville, Lake Of The 
  Woods, Seymour, Royal, Flatville, Galesville and Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4014 8868 4028 8857 4028 8846 4035 8845
      4022 8794 4017 8794 4006 8795 4009 8846
      4010 8869

FLASH FLOOD...RADAR INDICATED

$$

37
2 follow-up statements
156 
WGUS73 KILX 070954
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
454 AM CDT Sun May 7 2023

ILC019-147-071315-
/O.CON.KILX.FF.W.0003.000000T0000Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-Piatt IL-
454 AM CDT Sun May 7 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS 
MORNING FOR NORTHEASTERN PIATT AND CENTRAL CHAMPAIGN COUNTIES...

At 453 AM CDT, Doppler radar indicated between 1.5 and 3 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Champaign, Urbana, Mahomet, Mansfield, Bondville, Lake Of The 
  Woods and Galesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4016 8866 4028 8857 4028 8846 4030 8846
      4017 8799 4007 8815

FLASH FLOOD...RADAR INDICATED

$$

37
679 
WGUS73 KILX 071314
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
814 AM CDT Sun May 7 2023

ILC019-147-071324-
/O.EXP.KILX.FF.W.0003.000000T0000Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-Piatt IL-
814 AM CDT Sun May 7 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 815 AM CDT THIS MORNING FOR 
NORTHEASTERN PIATT AND CENTRAL CHAMPAIGN COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4016 8866 4028 8857 4028 8846 4030 8846
      4017 8799 4007 8815

$$

Auten

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:35 AM CDT, 38 minutes earlier.

Area forecast discussion, May 7, 3:35 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
335 AM CDT Sun May 7 2023

.SYNOPSIS...
Issued at 335 AM CDT Sun May 7 2023

Severe storms are moving through central Illinois early this
morning. More rounds of strong to potentially severe thunderstorms
in the afternoon today and again overnight into Monday morning.
Temperatures remain summer-like well into the extended forecast.
More chances for precipitation will come as the week progresses.

&&

.DISCUSSION...
Issued at 335 AM CDT Sun May 7 2023

A secondary warm front is moving through the CWA this morning along
with some stronger to severe storms continuing to progress eastward.
This round of convection should be out of the central Illinois
region by mid morning today. However, the CAPE comes back with a
vengence in the afternoon/evening. Multiple surface boundaries set
up over the area. There is quite a bit of uncertainty with this late
afternoon/evening storm system. It appears to have discrete cells
early then forming into a linear system. Models mostly disagree on
timing and storm motion, with HRRR being the most intense out of the
bunch. The evolution of these storms will depend on mesoscale
features moreso than the synoptic set-up.

Temperatures today will get up into the upper 80s north of I-70 and
lower 80s south of I-70. We will near record temperatures for May
7th but depending on additional convection development and cloud
cover, we may not reach the records for Springfield, Lincoln, and
Peoria. For the remainder of the week, temperatures will stay steady
ranging between upper 70s and mid 80s.

More chances for rain and thunderstorms throughout the week. A brief
break from the wetter pattern is possible Tuesday and Wednesday this
week.

Delaney

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1155 PM CDT Sat May 6 2023

A broken band of thunderstorms near the IL river at 05Z/midnight
will race eastward to I-55 by 06Z/1 am and to DEC and CMI by
07-08Z. IFR to MVFR conditions will be likely for a couple hours
overnight with thunderstorms with brief heavy rains along with
gusty WNW winds 30-40 kts and possibly stronger. PIA currently sw
wind gusting 34 kts. More thunderstorms will be possible Sunday
night, though coverage and timing that far out is more uncertain.
South to SE winds 8-13 kts with gusts 15-20 kts ahead of the
thunderstorms to veer SW on Sunday and could still gust to near 20
kts.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&

WFO ILX
Hazardous weather outlook, May 7, 4:13 AM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
413 AM CDT Sun May 7 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-080915-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
413 AM CDT Sun May 7 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Today and tonight.

An isolated strong or severe thunderstorm is possible this morning
and afternoon. Tonight, a line of storms will likely develop and
push southeast across parts of central IL. This line of storms could
be severe with damaging winds and large hail being the primary
hazards. An isolated flash flood risk may develop if
thunderstorms repeatedly affect the same location.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of thunderstorms are expected Monday. Severe storms will
again be possible. Damaging wind gusts and large hail are the
primary hazards. An isolated flash flood risk may develop if
thunderstorms repeatedly affect the same location.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 11Pm to 5AM Sunday night /
Monday morning.

Delaney

In the hours before

Local storm report, May 7, 3:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     HAIL             3 ESE DANVILLE          40.13N 87.58W
05/07/2023  U0.75 INCH       VERMILION          IL   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

37
Local storm report, May 7, 3:12 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 AM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     DANVILLE                40.14N 87.63W
05/07/2023                   VERMILION          IL   BROADCAST MEDIA

            LARGE TREE BLOWN DOWN. TIME ESTIMATED FROM
            RADAR.

&&

37
Special weather statement, May 7, 3:26 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lincoln IL
326 AM CDT Sun May 7 2023

ILZ037-038-070900-
Tazewell-McLean-
326 AM CDT Sun May 7 2023

...Strong thunderstorms will impact portions of northern Logan,
southeastern Tazewell and southwestern McLean Counties through 400 AM
CDT...

At 326 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near South Pekin to near Stanford. Movement was
southeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Strong thunderstorms will be near...
  Danvers and Stanford around 330 AM CDT.
  Tremont and Delavan around 345 AM CDT.

Other locations in the path of these storms include Hopedale, Minier
and Armington.

This includes the following highways...
 Interstate 155 between mile markers 11 and 26.
 Interstate 55 between mile markers 145 and 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Illinois.

&&

LAT...LON 4055 8908 4031 8908 4031 8926 4032 8927
      4032 8971 4055 8972
TIME...MOT...LOC 0826Z 284DEG 29KT 4046 8970 4047 8923

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Geelhart
Special weather statement, May 7, 3:45 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
345 AM CDT Sun May 7 2023

ILZ045-070915-
Champaign-
345 AM CDT Sun May 7 2023

...A strong thunderstorm will impact portions of northern Champaign
County through 415 AM CDT...

At 345 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thomasboro, or 8 miles southwest of Rantoul, moving east at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Thomasboro around 350 AM CDT.
  Rantoul around 355 AM CDT.
  St. Joseph and Gifford around 400 AM CDT.
  Ogden around 405 AM CDT.

This includes the following highways...
 Interstate 57 between mile markers 236 and 251.
 Interstate 74 between mile markers 173 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Illinois.

&&

LAT...LON 4023 8793 4022 8794 4008 8794 4014 8839
      4032 8837 4034 8793
TIME...MOT...LOC 0845Z 273DEG 47KT 4023 8827

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Geelhart
Local storm report, May 7, 4:00 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 AM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HAIL             5 SW THOMASBORO         40.20N 88.26W
05/07/2023  U1.00 INCH       CHAMPAIGN          IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

37
Local storm report, May 7, 4:04 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 AM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             1 ESE BLOOMINGTON       40.48N 88.98W
05/07/2023  M0.75 INCH       MCLEAN             IL   PUBLIC

&&

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:06 PM CDTSpecial Weather StatementILXMcLean24 min
May 6, 10:45 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Schuyler45 min
May 6, 11:26 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell49 min
May 6, 11:43 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford47 min
May 6, 11:51 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell24 min
May 6, 11:58 PM CDTSevere Thunderstorm WarningILXCass, Schuyler32 min
May 7, 12:08 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford52 min
May 7, 12:26 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Sangamon34 min
May 7, 12:52 AM CDTSpecial Weather StatementILXDeWitt38 min
May 7, 1:00 AM CDTSpecial Weather StatementILXLogan, Macon45 min
May 7, 1:32 AM CDTSpecial Weather StatementILXChampaign, Vermilion28 min
May 7, 1:55 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar, Vermilion35 min
May 7, 2:08 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford37 min
May 7, 2:14 AM CDTSpecial Weather StatementILXMcLean31 min
May 7, 2:33 AM CDTSevere Thunderstorm WarningILXFulton27 min
May 7, 2:52 AM CDTSpecial Weather StatementILXMcLean23 min
May 7, 2:58 AM CDTSpecial Weather StatementILXFulton32 min
May 7, 3:08 AM CDTSevere Thunderstorm WarningILXMcLean20 min
May 7, 3:26 AM CDTSpecial Weather StatementILXTazewell34 min
May 7, 3:43 AM CDTFlash Flood WarningILXMcLean, Tazewell4 hr
May 7, 3:45 AM CDTSpecial Weather StatementILXChampaign30 min
May 7, 4:19 AM CDTSpecial Weather StatementILXDouglas, Edgar41 min
May 7, 5:00 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar30 min
May 7, 5:04 AM CDTSpecial Weather StatementILXMenard26 min
May 7, 5:13 AM CDTSpecial Weather StatementILXMoultrie17 min
May 7, 5:30 AM CDTSevere Thunderstorm WarningILXChristian, Clark, Coles, Cumberland, Edgar, Moultrie and 1 more26 min
May 7, 5:48 AM CDTSevere Thunderstorm WarningILXCrawford, Effingham, Jasper27 min
May 7, 2:37 PM CDTSevere Thunderstorm WarningILXSangamon38 min
May 7, 3:12 PM CDTTornado WarningILXSangamon33 min
May 7, 3:21 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 3:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
May 7, 4:05 PM CDTSevere Thunderstorm WarningILXSangamon25 min
May 7, 4:15 PM CDTSevere Thunderstorm WarningILXClay, Richland33 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler66 min
May 7, 4:30 PM CDTSevere Thunderstorm WarningILXSangamon45 min
May 7, 4:32 PM CDTSevere Thunderstorm WarningILXChristian58 min
May 7, 4:54 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 4:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon31 min
May 7, 5:06 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon24 min
May 7, 5:09 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard36 min
May 7, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatILXShelby23 min
May 7, 5:20 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon25 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon34 min
May 7, 5:31 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon18 min
May 7, 5:52 PM CDTFlash Flood WarningILXFulton, Mason, Schuyler3 hr
May 7, 6:16 PM CDTSevere Thunderstorm WarningILXChristian48 min
May 7, 6:41 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler49 min
May 7, 6:49 PM CDTSevere Thunderstorm WarningILXFulton41 min

Nearby

Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.